Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 179, NWS Charleston, WV

June 7, 2011Meigs County, Ohio; 8 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 7, 2011, 1:50 PM EDT for Meigs County, Ohio; 8 counties in West Virginia. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 1:50 PM EDT (17:50 UTC)
Expired
Jun 7, 2011, 2:45 PM EDT
In force
55 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Meigs County, OH, Calhoun County, WV, Clay County, WV, Jackson County, WV, Kanawha County, WV, Mason County, WV, Putnam County, WV, Roane County, WV, Wirt County, WV

The radar

The Charleston,WV radar (KRLX), 62 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:15 PM EDTTSTM WND DMG2 Ese Spencer, WVNUMEROUS TREES DOWN IN SPENCER AREA.
Jun 7, 2:29 PM EDTTSTM WND DMG2 Ese Spencer, WVNUMEROUS TREES DOWN IN AREA.
Jun 7, 2:36 PM EDTTSTM WND DMGSouthside, WVPOWER LINES AND POLES DOWN ACROSS RTE 35 NEAR THE DRAG STRIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
682 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS51 KRLX 071750
SVRRLX
OHC105-WVC013-015-035-039-053-079-087-105-071845-
/O.NEW.KRLX.SV.W.0179.110607T1750Z-110607T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
150 PM EDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN WEST VIRGINIA...
  WESTERN CLAY COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF CLAY...
  JACKSON COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF RIPLEY...
  NORTHERN KANAWHA COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITIES OF...NITRO...CHARLESTON...
  MASON COUNTY IN WEST VIRGINIA...
  NORTHERN PUTNAM COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WINFIELD...
  ROANE COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF SPENCER...
  WIRT COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF ELIZABETH...
  SOUTHEASTERN MEIGS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...RACINE...FORKED RUN STATE PARK...

* UNTIL 245 PM EDT

* AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTH OF ELIZABETH...AND MOVING SOUTH AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARNOLDSBURG...BIG OTTER...KENNA...WALLBACK...AMMA...BUFFALO...
  CLENDENIN...SISSONVILLE...ELEANOR...GLEN...ELKVIEW...POCA...
  PINCH...CROSS LANES...TEAYS VALLEY...INSTITUTE...DUNBAR...SOUTH
  CHARLESTON AND COAL FORK.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 39 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
156 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 42...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 94 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3913 8174 3909 8174 3903 8158 3909 8149
      3906 8127 3903 8123 3905 8121 3872 8102
      3866 8103 3865 8101 3849 8099 3834 8118
      3829 8162 3846 8195 3879 8218 3913 8177
TIME...MOT...LOC 1750Z 014DEG 37KT 3887 8145

$$

08
1 follow-up statement
946 
WWUS51 KRLX 071830
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT TUE JUN 7 2011

OHC105-WVC105-071836-
/O.CAN.KRLX.SV.W.0179.000000T0000Z-110607T1845Z/
MEIGS OH-WIRT WV-
230 PM EDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR WIRT AND SOUTHEASTERN MEIGS
COUNTIES IS CANCELLED...

THE LINE OF STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR 
WIRT AND SOUTHEASTERN MEIGS COUNTY. HOWEVER...SOME CLOUD TO GROUND 
LIGHTNING IS STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3895 8196 3887 8189 3887 8163 3891 8137
      3890 8133 3895 8117 3872 8102 3866 8103
      3865 8101 3849 8099 3834 8118 3829 8162
      3846 8195 3879 8218
TIME...MOT...LOC 1826Z 014DEG 37KT 3878 8111 3866 8138
          3863 8178 3874 8212

$$

WVC013-015-035-039-053-079-087-071845-
/O.CON.KRLX.SV.W.0179.000000T0000Z-110607T1845Z/
PUTNAM WV-MASON WV-KANAWHA WV-JACKSON WV-CLAY WV-CALHOUN WV-ROANE WV-
230 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR ROANE...CALHOUN...WESTERN CLAY...SOUTHERN JACKSON...NORTHERN
KANAWHA...CENTRAL MASON AND NORTHERN PUTNAM COUNTIES IN WEST 
VIRGINIA...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS...LOCATED ALONG A LINE 
EXTENDING FROM 8 MILES SOUTH OF GRANTSVILLE TO 9 MILES SOUTH OF 
SPENCER TO 11 MILES NORTHEAST OF WINFIELD TO 6 MILES SOUTHEAST OF 
GALLIPOLIS...MOVING SOUTH AT 45 MPH. 

QUARTER SIZE HAIL AND WIND GUSTS OF 60 MPH ARE POSSIBLE WITH THIS 
LINE OF THUNDERSTORMS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BUFFALO...CHLOE...TARIFF...FRAZIERS BOTTOM... NEBO... 
ELEANOR...BANCROFT ...LEFT HAND...SISSONVILLE...BIG 
OTTER...POCA...AMMA...PROCIOUS...WALLBACK...IVYDALE...GLEN...TEAYS 
VALLEY...SOUTH 
CHARLESTON...PINCH...NITRO...INSTITUTE...ELKVIEW...DUNBAR...CROSS 
LANES...COAL FORK...CLENDENIN...CLAY AND CHARLESTON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 39 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
141 IN WEST VIRGINIA...AND I-79 BETWEEN MILE MARKERS 1 AND 43.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE 
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3895 8196 3887 8189 3887 8163 3891 8137
      3890 8133 3895 8117 3872 8102 3866 8103
      3865 8101 3849 8099 3834 8118 3829 8162
      3846 8195 3879 8218
TIME...MOT...LOC 1826Z 014DEG 37KT 3878 8111 3866 8138
          3863 8178 3874 8212

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:26 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 7, 1:26 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
126 PM EDT TUE JUN 7 2011

.SYNOPSIS...
A MOISTURE STARVED WARM FRONT PUSHES NORTHEAST TODAY. HOT SUMMER
LIKE HIGH PRESSURE WILL BE IN CHARGE WEDNESDAY AND WEDNESDAY
NIGHT. COOL FRONT BRINGS STORM CHANCES THURSDAY INTO SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MCS HAS ARRIVED IN CWA WITH GUSTY WINDS AND BRIEF HEAVY RAINS.
EXPECT SYSTEM TO DEFLECT EAST WITH TIME AS H500 RIDGE CONTINUES TO
BUILD IN...SO CONCENTRATED HIGHEST POPS ACROSS THE NORTH.  SYSTEM
SHOULD MOVE OFF/DISSIPATE BY EARLY EVENING...WITH A QUIET OVERNIGHT
FORESEEN.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE...AT THE SURFACE AND ALOFT...SHOULD PREVAIL ACROSS THE
REGION WEDNESDAY. SOME OF THE MODELS CONTINUE TO GENERATE AFTERNOON
CONVECTION OVER THE MOUNTAINS WEDNESDAY...BUT MODEL SOUNDINGS HAVE
LOTS OF DRY AIR ALOFT...WHICH SHOULD PRECLUDE THE DEVELOPMENT OF ANY
CONVECTION.  BECAUSE OF THIS...BUMPED POPS UP...BUT WILL STILL LEAVE
REGION DRY FOR NOW.

MODELS ALSO CONTINUE TO INDICATE UPPER HIGH WILL BE SUPPRESSED TO
THE SOUTH...WHICH WILL ALLOW A COLD FRONT TO APPROACH FROM THE
NORTHWEST.  LATEST GUIDANCE SUGGESTS FRONT WILL BE LOCATED EITHER
JUST TO OUR NORTH...OR POSSIBLY INTO OUR NORTHERN COUNTIES LATE
THURSDAY NIGHT.

THE COMBINATION OF THE FRONT...AND ASSORTED MID-LEVEL SHORTWAVES
SHOULD RESULT IN INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS
THURSDAY...WITH THE CHANCES CONTINUING THROUGH THURSDAY NIGHT.

WITH HIGH PRESSURE IN CHARGE ON WEDNESDAY...FEEL TEMPERATURES WILL
BE HOT.  PREVIOUS FORECAST FOR HIGHS IS QUITE CLOSE TO THE MET
NUMBERS....AND ONLY A DEGREE OR TWO BELOW THE WARMER MAV NUMBERS.
SO HAVE GENERALLY LEFT FORECAST ALONE...WITH SOME MINOR TWEAKS.

CLOUDS AND PRECIPITATION CHANCES SHOULD RESULT IN LOWER TEMPS ON
THURSDAY...ESPECIALLY ACROSS THE NORTH.  PREVIOUS FORECAST REFLECTS
THE LATEST GUIDANCE AND WAS GENERALLY LEFT ALONE.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE SEE SAW BATTLE CONTINUES...WITH THE UPPER LEVEL HIGH PRESSURE
GETTING SUPPRESSED SOUTHWARD AGAIN. THIS ALLOWS A COOL FRONT
TO DROP SOUTH FROM THE GREAT LAKES THURSDAY AND THURSDAY NIGHT.
ONLY MINOR TIMING DIFFERENCES AMONG THE MODELS WITH COOL FRONT
SAGGING SOUTH INTO THE NORTHERN PART OF OUR AREA BY FRIDAY
MORNING...THEN STALLING FRIDAY INTO MUCH OF SATURDAY ACROSS THE
NORTHERN PORTION OF THE AREA. LOOKS TO BE A GOOD CHANCE FOR
OCCASIONAL SHOWERS AND THUNDERSTORMS FROM LATE THURSDAY THROUGH
SATURDAY...AS A SERIES OF UPPER DISTURBANCES RIDE ALONG THE NEARLY
STATIONARY WEST TO EAST BOUNDARY. THIS PLACES THE NORTHERN HALF OF
THE AREA IN THE BEST CHANCES FOR CONVECTION. LOOK FOR COOLER
CONDITIONS SIMPLY DUE TO ALL THE CLOUDS AND CONVECTION...ESPECIALLY
NORTH...WITH HIGHS MAINLY IN THE 80S.

THE FRONT THEN GETS PUSHED SOUTH BY SUNDAY AS THE NORTHERN STREAM
TAKES ANOTHER STEP SOUTHWARD. COOLER AND DRIER AIR IS EXPECTED FOR
SUNDAY AND MONDAY...WITH NEAR NORMAL TEMPERATURES.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
WITH MCS AFFECTING MAINLY NORTHERN SECTIONS OF RLX CWA...EXPECT IFR
OR EVEN BRIEF LIFR VSBYS IN THE HEAVIEST STORMS...ESPECIALLY AT PKB
EARLY ON.  WIND GUSTS OF 25-35 KNOTS CAN ALSO BE EXPECTED WITH THE
CONVECTION. AREAS ALONG/SOUTH OF I-64 SHOULD ESCAPE MOST OF THIS
ACTIVITY.  EXPECT MCS TO BE DEFLECTED EAST WITH TIME AS H500 RIDGE
BUILDS IN...AND THINK MOST PRECIPITATION WILL WRAP UP BY 00Z.
OVERNIGHT...MOSTLY CLEAR SKIES.  SOME FOG EXPECTED TO FORM AFTER
MIDNIGHT...MAINLY IN AREAS THAT RECEIVE RAIN THIS AFTERNOON.
INCLUDED A PERIOD OF IFR AT PKB/CKB/EKN...WITH MVFR TO THE SOUTH.
VFR RETURNS EVERYWHERE BY 13Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF STORMS EARLY ON COULD VARY SLIGHTLY.
FOG DEPTH COULD VARY DEPENDING ON RAINFALL THIS AFTERNOON.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/RPY
NEAR TERM...CL
SHORT TERM...JSH
LONG TERM...JMV
AVIATION...CL
Hazardous weather outlook, Jun 7, 2:46 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
246 AM EDT TUE JUN 7 2011

KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>018-024>029-
033>038-046-080700-
GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
246 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-WVZ009>011-019-020-030>032-039-040-047-080700-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE-
DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH-
246 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LARGE HAIL AND
DAMAGING WINDS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 7, 1:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
128 PM EDT TUE JUN 7 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             WILLIAMSTOWN            39.37N 81.46W
06/07/2011  U0.50 INCH       WOOD               WV   PUBLIC

            EVENT OCCURRED BETWEEN
            1242 PM 06/07/2011 AND 1257 PM 06/07/2011

&&

NNNN
Local storm report, Jun 7, 1:33 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
133 PM EDT TUE JUN 7 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND DMG     PALESTINE               38.97N 81.43W
06/07/2011                   WIRT               WV   PUBLIC

            SMALL BRANCHES BROKEN

&&

NNNN
Local storm report, Jun 7, 1:34 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
134 PM EDT TUE JUN 7 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             VINCENT                 39.34N 81.68W
06/07/2011  U0.25 INCH       WASHINGTON         OH   PUBLIC

            EVENT OCCURRED BETWEEN
            1256 PM 06/07/2011 AND 111 PM 06/07/2011

&&

NNNN
Local storm report, Jun 7, 1:38 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
138 PM EDT TUE JUN 7 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND DMG     BELPRE                  39.32N 81.61W
06/07/2011                   WASHINGTON         OH   PUBLIC

            TREES DOWN AND UPROOTED

&&

NNNN
Local storm report, Jun 7, 1:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
140 PM EDT TUE JUN 7 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             THORNVILLE              39.89N 82.39W
06/07/2011  U0.50 INCH       PERRY              OH   PUBLIC

            EVENT OCCURRED BETWEEN
            113 PM 06/07/2011 AND 128 PM 06/07/2011

&&

NNNN
Local storm report, Jun 7, 1:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
150 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     1 S WILLOW ISLAND       39.34N  81.31W
06/07/2011                   PLEASANTS          WV   911 CALL CENTER

            TREES DOWN ON ROUTE 2 NEAR THE CITY OF POLECAT

&&

EVENT NUMBER RLX1100680

JEE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:06 AM EDTSpecial Weather StatementRLXAthens, Meigs, Morgan, Perry, Vinton, Washington4 hr
Jun 7, 12:02 PM EDTSevere Thunderstorm WarningRLXWashington58 min
Jun 7, 12:51 PM EDTSevere Thunderstorm WarningRLXAthens, Washington54 min
Jun 7, 1:15 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Vinton46 min
Jun 7, 1:27 PM EDTSevere Thunderstorm WarningRLXPerry50 min
Jun 7, 2:18 PM EDTSevere Thunderstorm WarningRLXVinton57 min
Jun 7, 3:19 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence32 min
Jun 7, 3:33 PM EDTSpecial Weather StatementRLXLawrence42 min
Jun 7, 2:45 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Jackson, Kanawha, Nicholas and 2 more60 min
Jun 7, 4:18 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne57 min
Jun 7, 4:54 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming32 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.